I have been on this medication for a month, for the last 4 days I have been having a really bad headache that doesn't go away with Tylenol. My vision starts to get blurry and my eyes start to get really itchy. Has anyone experienced this? If so how long did it last? I have glaucoma and dont know if this medication has effect on that either. I am taking this medication for anxiety and depression.
I have taken Wellbutrin for many many yrs. I haven’t ever had any side effects like that. And never heard that before! My husband has glaucoma he has to be very careful of other medications. Some drs say do not take certain medications if you have that. As for as the headaches I take Advil. If I were you I’d call my dr as soon as you can. He can tell you exactly what’s going on. Good luck
Hi, Invisible! Headaches and blurry vision are common side effects of bupropion (Wellbutrin) when starting the medication... usually in the first two weeks,,, but since some antidepressants exert mydriatic activity that can induce increased intraocular pressure you'll want to contact your doctor or ophthalmologist ASAP.
Best regards, Wildcat
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Has anyone experienced eye problems while taking Lyrica? 5 days after stopping Lyrica, I had an eye?
Updated 24 Feb 2014 • 1 answer
Updated 3 Nov 2015 • 3 answers
I've been taking 20mg of Paxil for 4 days, and I've had a constant headache and blurred vision that?
Updated 10 Dec 2015 • 3 answers
Updated 25 Jun 2017 • 1 answer
Updated 8 Dec 2018 • 1 answer